Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2017 | Journal Article | LibreCat-ID: 54046
Khanjani Shiraz, Rashed, et al. “A Redundancy Detection Algorithm for Fuzzy Stochastic Multi-Objective Linear Fractional Programming Problems.” Stochastic Analysis and Applications, vol. 35, no. 1, Informa UK Limited, 2017, pp. 40–62, doi:10.1080/07362994.2016.1248780.
LibreCat
| DOI